EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0320 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Osteolysis (2377)
| Date of Event |
05/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2024-00984, d10 concomitant devices: (b)(6), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.(b)(6), 02-010-01-0320 - logic femoral ps cem right sz 2.(b)(6), 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6), 200-02-32 - three peg patella 32mm.(b)(6), 204-70-00 - tibial stem ext.Screw.Multiple mdr reports were filed for this event, please see associated report: 1038671-2024-00984.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee replacement procedure on (b)(6) 2017 and then approximately 5 years and 11 months later was revised on (b)(6) 2023.The patient has experienced polyethylene prosthesis wear, pain, component loosening, osteolysis, scar tissue and device failure.The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.Per the operative report for revision, description of the initial surgery components were provided and the femoral component was found to be grossly loose for the cement mantle and there was a moderate amount of osteolysis behind the cement mantle.The tibial component was found to be well fixed to bone and the patellar component was well fixed.There was a moderate amount of visible and palpable polyethylene wear within the tibial polyethylene component.No further issues or complications were reported.No additional information is available.